# SDR 20000508SH025

- Difficulty date: April 12, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N9212X
- Make and model: Cessna 182E
- Aircraft serial: 18253612
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 07106082
- Condition: Rusted
- Location: Gearbox
- Part time: 3,811 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED PN 0710608-2 ANGLE HEAVILY RUSTED.  AIRCRAFT ANNUAL INSPECTION COMPLETED 12 MONTHS PRIOR TO THIS INSPECTION, AND THE AIRCRAFT WAS DELIVERED FOR INSIDE STORAGE.  INSPECTION DISCOVERED DRIED MUD AND DEBRIS IN THE BELLY.  AIRCRAFT WAS PREVIOUSLY OPERATED ON A GRASS AND DIRT STRIP.  ALL BELLY DRAIN HOLES WERE PLUGGED WITH MUD AND DEBRIS, AND ALLOWED WATER TO COLLECT.   SUBMITTER STATED DURING FUTURE ANNUALS, INSPECT BELLY OF AIRCRAFT THOROUGHLY.   (X)
